# SDR AALA970205

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Defective
- Location: Galley Door
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY LIGHT ABOVE AFT GALLEY SERVICE DOOR INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY ABOVE AFT GALLEY SERVICE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
